# SDR DXTA200702045

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 8,777 hours, 5,397 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN THE LT MAIN GREEN LIGHT DID NOT ILLUMINATE.  THE EMERGENCY GEAR BLOW DOWN WAS PULLED.  RESET & SERVICED GEAR BLOW DOWN SYSTEM & BOTTLE. REMOVED 2 INOP BULBS FROM LT MLG INDICATOR & INSTALLED 2 NEW BULBS, SWUNG GEAR. OPS & INDICATION CHECKS GOOD. ALL WORK PERFORMED IAW CE-750 MM CHPT. 32-30-00, 12-10-36.
